Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have pain on fibularis muscle on the right leg.What should I do?

I have pain on fibularis muscle on the right leg. It s rock hard, like a bone and when this happens I get shooting pains on inner lower leg as well as outer lower leg right next to my achilis tendon. What should I do?
Asked On : Sun, 6 Feb 2011
Answers:  2 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
For the pain in your leg you need to take oral muscle relaxant tablets along with a pain killer like Thiocolchicoside 8mg plus diclofenac potassiuum 50 mg twice daily. Hot fomentation with local muscle relaxant ointment will also help.
Dr. Rakhi Tayal
Answered: Sun, 6 Feb 2011
I find this answer helpful
  User's Response
My doctor in Thailand did prescribe me with muscle relaxant and pain killers. And after about 2 weeks, the pain goes away and the muscles become quite soft. But after a couple of weeks or months, the pain is back and the muscles become as hard as a rock and the shooting pain comes back again. Somehow my doctor does not care about the shooting pain that I have, which is my real concern. Do I have to keep on taking muscle relaxant and pain killers for life? I'm only 34...
Answered: Sun, 6 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor